Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 43, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Jun 18, 2011, 3:34 PM CDT for 24 counties in Texas. It took effect at Jun 19, 2011, 12:00 PM CDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 3:34 PM CDT (20:34 UTC)
- In effect from
- Jun 19, 2011, 12:00 PM CDT
- Expired
- Jun 19, 2011, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:40 PM CDT | NON-TSTM WND GST 59 | 3 N Plains, TX | FROM THE TEXAS TECH UNIVERSITY MESONET |
| Jun 19, 3:00 PM CDT | WILDFIRE 350 | 5 Se Littlefield, TX | WILDFIRE STARTED IN MEDIAN ALONG U.S. HWY 84. HWY 84 AND FM 1072 CLOSED FOR ABOUT 2 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -720 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066 WWUS84 KLUB 182034 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 334 PM CDT SAT JUN 18 2011 TXZ021>044-191200- /O.UPG.KLUB.FW.A.0043.110619T1700Z-110620T0300Z/ /O.NEW.KLUB.FW.W.0043.110619T1700Z-110620T0300Z/ /O.CON.KLUB.FW.A.0044.110620T1700Z-110621T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 334 PM CDT SAT JUN 18 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT SUNDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT SUNDAY. * AFFECTED AREA...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. * WIND...SOUTH TO SOUTHWEST WINDS SUSTAINED AT SPEEDS BETWEEN 20 AND 30 MPH AT THE 20 FOOT LEVEL ON SUNDAY. WINDS WILL BE SOUTHWEST TO WEST SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...WILL RANGE FROM 5 PERCENT ACROSS THE WEST TO 15 PERCENT ACROSS THE EAST ON SUNDAY. HUMIDITIES WILL FALL TO 5 TO 10 PERCENT AREAWIDE ON MONDAY. * THUNDERSTORMS...ISOLATED HIGH BASED STORMS MAY PRODUCE LOCALIZED GUSTY WINDS AND LIGHTNING...BUT LITTLE IN THE WAY OF RAINFALL OVER THE ROLLING PLAINS LATE SUNDAY. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WIND-DRIVEN WILDFIRES. && $$
3 follow-up statements
251 WWUS84 KLUB 190943 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 443 AM CDT SUN JUN 19 2011 TXZ021>044-192100- /O.UPG.KLUB.FW.A.0044.110620T1700Z-110621T0300Z/ /O.NEW.KLUB.FW.W.0044.110620T1700Z-110621T0300Z/ /O.CON.KLUB.FW.W.0043.110619T1700Z-110620T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 443 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS...... * AFFECTED AREA...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. * WIND...SOUTHWEST WINDS SUSTAINED AT SPEEDS BETWEEN 20 AND 30 MPH AT THE 20 FOOT LEVEL ON SUNDAY. WINDS WILL BE SOUTHWEST TO WEST SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...WILL RANGE FROM 5 PERCENT ACROSS THE WEST TO 15 PERCENT ACROSS THE EAST ON SUNDAY. HUMIDITIES WILL FALL TO 5 TO 10 PERCENT AREAWIDE ON MONDAY. * THUNDERSTORMS...ISOLATED HIGH BASED STORMS MAY PRODUCE LOCALIZED GUSTY WINDS AND LIGHTNING...BUT LITTLE IN THE WAY OF RAINFALL OVER THE ROLLING PLAINS SUNDAY AFTERNOON AND EVENING. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT...DRY LIGHTNING... AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
358 WWUS84 KLUB 191926 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 226 PM CDT SUN JUN 19 2011 TXZ021>044-200400- /O.EXT.KLUB.FW.W.0044.110620T1500Z-110621T0300Z/ /O.CON.KLUB.FW.W.0043.000000T0000Z-110620T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 226 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR HE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... * AFFECTED AREA...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. * WIND...SOUTHWEST WINDS WILL BE SUSTAINED AT SPEEDS BETWEEN 20 AND 35 MPH AT THE 20 FOOT LEVEL THROUGH THIS EVENING. WINDS WILL BE SOUTHWEST TO WEST SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...WILL RANGE FROM LESS THAN 5 PERCENT TO NEAR 10 PERCENT ACROSS THE EAST ON TODAY. HUMIDITIES WILL FALL TO 3 TO 10 PERCENT AREAWIDE ON MONDAY. * THUNDERSTORMS...ISOLATED HIGH BASED STORMS MAY PRODUCE LOCALIZED GUSTY AND VARIABLE WINDS AND DRY LIGHTNING...BUT LITTLE IN THE WAY OF RAINFALL OVER THE ROLLING PLAINS THIS AFTERNOON AND EVENING. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT...DRY LIGHTNING... AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
305 WWUS84 KLUB 200309 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1009 PM CDT SUN JUN 19 2011 TXZ021>044-201200- /O.EXP.KLUB.FW.W.0043.000000T0000Z-110620T0300Z/ /O.CON.KLUB.FW.W.0044.110620T1500Z-110621T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1009 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... * WIND...SOUTHWEST TO WESTERLY WINDS WILL BE SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...HUMIDITIES WILL FALL TO 3 TO 10 PERCENT AREAWIDE ON MONDAY. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Jun 18, 3:28 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 18, 3:28 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 328 PM CDT SAT JUN 18 2011 .SHORT TERM... THE COLD FRONT THAT MOVED IN EARLIER TODAY BROUGHT A NICE MORNING TO MUCH OF THE AREA /ASIDE FROM THE SE ZONES/ BUT ITS AFFECTS WERE ALREADY ERODING...WITH TEMPERATURES AS OF 19Z PUSHING THE MID TO UPPER 90S ON MUCH OF THE CAPROCK...WITH 100-108 FOUND IN THE ROLLING PLAINS. NEEDLESS TO SAY...THE HEAT REMAINS ONE OF THE BIG STORIES AND THIS WILL CONTINUE INTO SUNDAY. EXPECT MILD CONDITIONS TONIGHT...WITH MUCH OF THE ROLLING PLAINS AGAIN LIKELY ONLY DROPPING INTO THE 70S TO NEAR 80. ON SUNDAY...850 MB TEMPERATURES AGAIN PUSHING TO 34C SUGGEST WIDESPREAD TRIPLE DIGITS WILL AGAIN BE A REALITY...WITH THE LOWER ELEVATIONS PUSHING 110. ALTHOUGH HEAT INDEX VALUES MAY COME UP A LITTLE SHY OF 105 DEGREES OVER THE SOUTHEAST ZONES TODAY /THANKS TO DRY AIR IN PLACE THERE/...GIVEN AMBIENT TEMPERATURES PUSHING 110 DEGREES FOR THE SECOND OF LIKELY THREE DAYS...AND THE FACT THEY HAVE HAD NO OVERNIGHT RELIEF THERE /WITH LOWS ONLY DIPPING TO AROUND 80 DEGREES/ FELT IT WAS PRUDENT TO KEEP THE HEAT ADVISORY GOING THROUGH TOMORROW. IN FACT...MOISTURE LEVELS SHOULD STAY A LITTLE HIGHER EAST OF THE DRYLINE ACROSS THE EASTERN ZONES ON SUNDAY AND THIS MAY ACTUALLY PUSH HEAT INDEX VALUES TO 105 TO 108 DEGREES. INCREASING WINDS /AND ASSOCIATED FIRE WEATHER CONCERNS/ WILL BE THE OTHER STORY OVER THE COMING 24 HOURS...THANKS PRIMARILY TO LARGE WESTERN UA TROUGH AMPLIFYING AND EDGING EASTWARD. AS A 100+ KT UA JET CUTS DOWN THE BACK SIDE OF THE WESTERN SYSTEM AND BEGINS TO ROUND THE BASE OF THE TROUGH ON SUNDAY STRONG LEE CYCLOGENESIS WILL OCCUR ACROSS THE CENTRAL/SOUTHERN HIGH PLAINS WITH A 990 MB SFC LOW TAKING SHAPE ACROSS EASTERN CO/WESTERN KS. THIS WILL TIGHTEN THE SFC PRESSURE GRADIENT LOCALLY AS 850 MB AND 700 MB INCREASE TO 25-30 KNOTS AND 30-35 KNOTS...RESPECTIVELY. DEEP MIXING...THE TIGHTENING SFC PRESSURE GRADIENT AND THE ISALLOBARIC FORCING ALL POINT TO WINDS REALLY RAMPING UP...ESPECIALLY DURING THE AFTERNOON HOURS. HOWEVER...THE WINDS MAY ALSO BE GUSTY ACROSS THE EASTERN SECTIONS DURING THE MORNING AS A ROBUST LLJ MIXES DOWN. ALL SAID...EXPECT WIDESPREAD SUSTAINED WINDS IN THE 20 TO 30 MPH RANGE...WITH LOCATIONS ON THE CAPROCK PERHAPS IN THE 25 TO 35 MPH RANGE BY LATE AFTERNOON. HAVE HELD OFF ON ISSUING A WIND ADVISORY JUST YET GIVEN SOME UNCERTAINTIES IN THE DETAILS...BUT ONE MAY BE NEEDED BETWEEN NOW AND THEN. ALSO ADDED A MENTION OF BLOWING DUST TO THE GRIDS ON THE CAPROCK. LAST BUT NOT LEAST WILL HAVE TO ADDRESS CHANCES OF CONVECTION BOTH LATER THIS AFTERNOON/EVENING AND AGAIN ON SUNDAY. ALTHOUGH LOW-LEVEL MOISTURE WAS LACKING...WITH DEWPOINTS MOSTLY IN THE 30S...STRONG HEATING WAS RESULTING IN A HIGH-BASED CU FIELD FROM SOUTHERN NM INTO THE PERMIAN BASIN AND DOWN INTO HIGHER TERRAIN OF SOUTHWEST TEXAS. ADDITIONALLY...WV IMAGERY SHOWED A MODEST PLUME OF MID-LEVEL MOISTURE STRETCHING FROM FAR WEST TEXAS THROUGH SOUTHERN OK...AND THE COMBINATION OF DEEP MIXING...IMPROVING MID-LEVEL MOISTURE AND WEAK LARGE SCALE ASCENT SHOULD BE ENOUGH TO FOR SOME HIGH-BASE SHOWERS/STORMS TO FORM AND/OR ADVECT OVER THE SOUTH PLAINS AREA LATE THIS AFTERNOON INTO THE EVENING HOURS. THE VERY HOT AND DRY /LARGE INVERTED-V PROFILE/ CONDITIONS WILL KEEP MOST OR ALL OF THE PRECIPITATION FROM REACHING THE GROUND...BUT THE STRONGEST CORES ALOFT COULD BRING LOCALIZED STRONG DOWNBURST WINDS AND CREATE AREAS OF BLOWING DUST. THUS...HAVE MAINTAINED 10 PERCENT POPS ALONG WITH THE ISOLATED SHOWER/STORM MENTION THROUGH THE EVENING HOURS. TOMORROW...THE DRYLINE IS FORECAST TO SHARPEN NEAR THE EDGE OF THE CAPROCK OR INTO THE WESTERN ROLLING PLAINS AND MAY BE ENOUGH TO PROMOTE ISOLATED LATE DAY STORMS. INSTABILITY/MOISTURE WILL BE SOMEWHAT IMPROVED FROM TODAY AHEAD OF THE DRYLINE...SO A FEW LOCATIONS COULD ACTUALLY SEE A SHOWER SURFACE...BUT WITH 50 PLUS DEGREE DEWPOINT DEPRESSIONS...STRONG DOWNBURST WINDS WILL BE THE MAIN CONCERN. .LONG TERM... RAIN CHANCES FADING FOR MID WEEK...BUT NOT GONE. COOLER TEMPERATURE STILL APPEAR TO BE ON TRACK FOR TUESDAY THROUGH THURSDAY. AN UPPER TROUGH SLIDING EAST FROM THE ROCKIES INTO THE PLAINS IS WILL CONTINUE TO TIGHTEN THE PRESSURE GRADIENT THROUGH MONDAY WITH CONTINUED FIRE WEATHER CONCERNS. THEN THE MOVEMENT OF THE TROUGH TO THE EAST SHOULD PUSH A COLD FRONT THROUGH THE SOUTH PLAINS REGION EARLY TUESDAY. UNFORTUNATELY...THE TIMING OF THE FRONT IN THE MORNING IS POOR FOR PRODUCING THUNDERSTORMS LOCALLY. THEY APPEAR MORE LIKELY JUST TO OUR SOUTH TUESDAY AFTERNOON AND TUESDAY NIGHT. WILL CONTINUE A LINGERING SLIGHT CHANE OF THUNDER WEDNESDAY THROUGH WEDNESDAY NIGHT BEHIND THE FRONT...BUT HAVE LOWERED THOSE CHANCES TO ABOUT 15 PERCENT. TOWARD THE END OF THE WEEK...THE UPPER HIGH IS EXPECTED TO REBUILD INTO THE REGION...PUSHING AFTERNOON HIGHS BACK TOWARDS THE CENTURY MARK. .FIRE WEATHER... HOT AND DRY WEATHER WAS AGAIN IN PLACE AND RESULTING ELEVATED FIRE WEATHER CONDITIONS...BUT WESTERLY WINDS WERE GENERALLY IN THE 5-15 MPH RANGE...LIMITING MORE WIDESPREAD CONCERNS. STILL...ISOLATED HIGH BASED SHOWERS/STORMS COULD AFFECT THE AREAS LATER TODAY/TONIGHT AND BRING THE THREAT OF LOCALLY GUSTY/VARIABLE WINDS AND PERHAPS DRY LIGHTNING...BUT LITTLE PROMISE OF WETTING RAINS. A FIRE DANGER STATEMENT REMAINS IN EFFECT THROUGH THE EVENING. SUNDAY WILL BRING GREATER CONCERN AS WINDS REALLY BEGIN TO RAMP UP THANKS IN PART TO A DEEPENING SFC LOW ACROSS EASTERN CO/WESTERN KS. EXPECT SUSTAINED 20 FT WINDS TO INCREASE INTO THE 20-30 MPH RANGE AS HUMIDITIES FALL BELOW 15 PERCENT AND RESULT IN CRITICAL TO EXTREMELY CRITICAL CONDITIONS. THE MOST SEVERE CONDITIONS WILL BE ON THE CAPROCK WHERE NEAR RECORD TEMPERATURES WILL PUSH HUMIDITIES TO AROUND 5 PERCENT. ALONG AND EAST OF THE DRYLINE HUMIDITIES WILL BE SOMEWHAT IMPROVED...BUT STILL LIKELY FALL TO 10 TO 15 PERCENT. THUS...HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE ENTIRE AREA SUNDAY. ADDITIONALLY...THE DRYLINE COULD BE THE FOCUS FOR ISOLATED HIGH-BASED SHOWERS/STORMS LATE TOMORROW AFTERNOON...WITH THE THREAT OF STRONG/VARIABLE DOWNBURST WINDS AND DRY LIGHTNING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 101 62 97 61 / 10 10 0 10 10 TULIA 63 105 67 98 64 / 10 10 10 10 10 PLAINVIEW 65 106 69 95 65 / 10 10 10 10 10 LEVELLAND 65 105 68 98 66 / 10 10 10 10 10 LUBBOCK 72 106 70 99 68 / 10 10 10 10 10 DENVER CITY 66 105 69 99 67 / 10 10 10 10 10 BROWNFIELD 70 106 70 97 67 / 10 10 10 10 10 CHILDRESS 76 109 72 103 70 / 10 10 10 10 20 SPUR 73 107 73 99 70 / 10 10 10 10 10 ASPERMONT 79 110 74 102 73 / 10 20 20 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR THE FOLLOWING ZONES: TXZ021>044. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING ZONES: TXZ038-043-044. && 23/04
Hazardous weather outlook, Jun 18, 5:28 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 528 AM CDT SAT JUN 18 2011 TXZ021>044-191030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 528 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE GENERALLY EAST OF A TULIA TO BROWNFIELD LINE THIS AFTERNOON. THE PRIMARY THREAT WITH THIS ACTIVITY WILL BE LOCALLY DAMAGING DOWNBURST WINDS. FIRE WEATHER NEAR CRITICAL TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AREAWIDE THIS AFTERNOON WITH BREEZY AND VERY HOT AND DRY CONDITIONS. NON PRECIPITATION A HEAT ADVISORY REMAINS IN EFFECT FOR STONEWALL...KING...AND KENT COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER IS EXPECTED SUNDAY AND MONDAY...WHEN SUSTAINED SOUTHWEST TO WESTERLY WINDS SPEEDS MAY APPROACH OR EXCEED 30 MPH. .SPOTTER INFORMATION STATEMENT... DUE TO THE LIMITED SEVERE WEATHER THREAT...SPOTTER ACTIVATION WILL NOT BE REQUIRED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:02 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 12 hr |
| Jun 18, 4:02 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.